MAUDE Adverse Event Report: Saluda Medical PTY LTD Direct Clamp Active Anchor Kit; SCS Anchor

Saluda Medical PTY LTD Direct Clamp Active Anchor Kit; SCS Anchor
Model Number 104523
Medical Device Problem Codes Patient-Device Incompatibility (2682); Migration (4003)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 08/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system was evaluated for possible lead migration.The patient also reported discomfort at the evoke closed loop stimulator (cls) implant site due to contact with the patient¿s belt.X-ray imaging confirmed migration of both evoke leads.During the revision procedure, the physician noted that the anchors were functioning as intended and the patient¿s post-implant activity level may have contributed to the lead migration.One lead was replaced, the other lead was repositioned, the existing anchors were reused, the cls was repositioned to a higher location.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
Direct Clamp Active Anchor Kit
Common Device Name
SCS Anchor
Manufacturer (Section D)
Saluda Medical PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS  2113
MDR Report Key50754796
Report Number3016111136-2026-00190
Device Sequence Number9361610
Product Code LGW
UDI-Device Identifier09352307001817
UDI-Public09352307001817
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
Report Date (Section F) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104523
Device Catalogue Number3043
Device Lot Number9018427705
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/18/2026
Event Location Hospital
Date Report to Manufacturer08/18/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/09/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown